<< Previous Issue Journal of the Korean Mathematical Society (Vol. 44, No. 3) Next Issue >>
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 499—745
Group determinant formulas and class numbers of cyclotomic fields
Hwan Yup Jung and Jaehyun Ahn
MSC numbers : 11R18, 11R60
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 499—509
Persistence of periodic trajectories of planar systems under two parametric perturbations
Zahra Afsharnejad and Omid RabieiMotlagh
MSC numbers : Primary 34C25; Secondary 34E
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 511—523
Asymptotic normality of estimator in non-parametric model under censored samples
Si-Li Niu and Qian-Ru Li
MSC numbers : 62G05
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 525—539
Endpoint estimates for multilinear integral operators
Liu Lanzhe
MSC numbers : 42B20, 42B25
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 541—564
A refinement of the classical Clifford inequality
Hristo Iliev
MSC numbers : Primary 14H51; Secondary 14C20
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 565—583
Holder convergence of the weak solution to an evolution equation of $p$-Ginzburg-Landau type
Yutian Lei
MSC numbers : 35B25, 35K55, 35K65
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 585—603
Criticality of characteristic vector fields on almost cosymplectic manifolds
Hong Kyung Pak and Tae Wan Kim
MSC numbers : 53C15, 53C20
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 605—613
Discrete conditions for the holonomy group of a pair of pants
Hong Chan Kim
MSC numbers : 32G15, 57M50
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 615—626
Eigenvalues for the semi-circulant preconditioning of elliptic operators with the variable coefficients
Hoi Sub Kim, Sang Dong Kim, and Yong Hun Lee
MSC numbers : 15A12, 15A60, 65F15, 65F35
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 627—645
New relationships involving the mean curvature of slant submanifolds in $S$-space-forms
Luis M. Fernandez and Maria Belen Hans-Uber
MSC numbers : 53C25, 53C40
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 647—659
Knots and links in linear embeddings of $K_6$
Youngsik Huh and Choon Bae Jeon
MSC numbers : Primary 57M25; Secondary 57M15, 05C10
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 661—671
Existence and uniqueness of periodic solutions for a kind of Rayleigh equation with a deviating argument
Qiyuan Zhou, Bing Xiao, Yuehua Yu, Bingwen Liu, and Lihong Huang
MSC numbers : 34C25, 34D40
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 673—682
Cycles through a given set of vertices in regular multipartite tournaments
Lutz Volkmann and Stefan Winzen
MSC numbers : 05C20
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 683—695
Cyclic codes of even length over $\mathbb Z_4$
Sung Sik Woo
MSC numbers : 13M05, 13M10
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 697—706
The variational theory of a circular arch with torsional springs at both edges
JaeGwi Go
MSC numbers : 74G65
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 707—717
$\Pi$-coherent dimensions and $\Pi$-coherent rings
Lixin Mao
MSC numbers : 16P70, 16D40, 16D50
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 719—731
${\mathbf L}^{\bf p}$ bounds for the parabolic Marcinkiewicz integral with rough kernels
Yanping Chen and Yong Ding
MSC numbers : 42B20, 42B25
J. Korean Math. Soc. 2007 Vol. 44, No. 3, 733—745

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd